# SDR RAAA98E8005

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Out Of Adjust
- Location: Cabin
- Component: Grimes, 1000553
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT OVERWING EXIT PULL DOWN EMERGENCY LIGHT FLASHES ON OCCASIONALLY IN FLIGHT.  CLEANED AND ADJUSTED CONTACTS.
